# SDR 2016FA0000452

- Difficulty date: September 22, 2016
- Submitted: September 22, 2016
- Operation: General aviation
- Aircraft: N924P
- Engine: Rotax ROTAX503DCDI
- Engine time: 497 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 54
- Condition: Iced
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS AT 1500 MSL, PILOT STATED HE HAD BEEN FLYING FOR 15 MINUTES, THE ENGINE STARTED RUNNING ROUGH.  ENGINE POWER BEGAN DECREASING.  ADVANCING THE THROTTLE PROVIDED VERY LITTLE EXTRA POWER AND RESULTED IN DECREASED RPM.  PILOT MADE EMERGENCY LANDING AND LANDED WITHOUT INCIDENT.  THE PILOT EXAMINED THE ENGINE AND FOUND ONE OF THE CARBURETORS WAS DRIPPING WET AND COOL TO THE TOUCH.  CARBURETOR ICING WAS PROBABLE CAUSE FOR THE REDUCTION IN POWER IN THE AIRCRAFT THE TEMPERATURE AT TAKEOFF WAS IN THE HIGH 70'S WITH HIGH HUMIDITY.
